# SDR 2006UALA01918

- Difficulty date: September 30, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 26,538 hours, 10,130 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED WITH -EPSU BAT EMER L- MESSAGE.  REPLACED EPSU, OP'S CHECK GOOD.
